Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 108, Number 1
HTML articles powered by AMS MathViewer

Simple algebras and derivations
Klaus Hoechsmann PDF
Trans. Amer. Math. Soc. 108 (1963), 1-12
Scattering for hyperbolic equations
Walter A. Strauss PDF
Trans. Amer. Math. Soc. 108 (1963), 13-37
Some geometric consequences of conformal structure
Tilla Klotz PDF
Trans. Amer. Math. Soc. 108 (1963), 38-53
A generalization of the transfer map in the cohomology of groups
Leonard Evens PDF
Trans. Amer. Math. Soc. 108 (1963), 54-65
A Radon-Nikodym theorem in dimension lattices
Samuel S. Holland PDF
Trans. Amer. Math. Soc. 108 (1963), 66-87
Proximity relations in transformation groups
Jesse Paul Clay PDF
Trans. Amer. Math. Soc. 108 (1963), 88-96
Minimal topological spaces
Manuel P. Berri PDF
Trans. Amer. Math. Soc. 108 (1963), 97-105
Recursive functionals and quantifiers of finite types. II
S. C. Kleene PDF
Trans. Amer. Math. Soc. 108 (1963), 106-142
The Hahn embedding theorem for abelian lattice-ordered groups
Paul Conrad, John Harvey and Charles Holland PDF
Trans. Amer. Math. Soc. 108 (1963), 143-169
Existence in the large of parallelism homomorphisms
Robert Hermann PDF
Trans. Amer. Math. Soc. 108 (1963), 170-183